Ticagrelor induced angioedema: A case report

Kiran Shetty, K. Ranjan Shetty, M. Rajarajan, G. S. Naveen Chandra, Amruth Kiran, Prasad N. Shetty

Research output: Contribution to journalArticlepeer-review

Abstract

Ticagrelor is a new direct-acting oral antiplatelet drug, which reversibly Inhibits the adenosine diphosphate receptor P2Y12. Ticagrelor is a cyclopentyl triazole pyrimidine derivative. This medication showed a better outcome without increasing the bleeding risk compared to other antiplatelet agents. The major ticagrelor clinical trials reveal the common adverse events were dyspnoea, bleeding, and ventricular pauses. Here we present a case with angioedema following the ticagrelor intake. The Patient treated with the antihistamines and steroid and importantly stoppage of the drug ticagrelor. The recovery is prompt with no other complication and at the same time, the dual antiplatelet therapy was not interrupted, It continued with clopidogrel. The next day patient was completely improved and discharged to home with aspirin and clopidogrel. About hypersensitivity reaction of ticagrelor explained to the patient.

Original languageEnglish
Article number19
Pages (from-to)86-87
Number of pages2
JournalInternational Journal of Pharmaceutical Sciences Review and Research
Volume41
Issue number2
Publication statusPublished - 01-11-2016

All Science Journal Classification (ASJC) codes

  • Pharmaceutical Science

Fingerprint Dive into the research topics of 'Ticagrelor induced angioedema: A case report'. Together they form a unique fingerprint.

Cite this